Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    nut pains
    avatar
    hernandez111095 posted:
    I just turned 17 and i want to know if you can get growing pains in your nuts? but its not like pains its like discomfort
    Reply
     
    avatar
    hairyd responded:
    See a doctor soon. The only discomfort would be a blue balls experience. Is this after, before or no masturbation?
    You are fastest Sperm from your father....Stay HEALTH.....
     
    avatar
    maleman responded:
    See a doctor.I had a burning sensation in my right one.I had a urinary tract infection that got in my right testical.It caused me to have epididymitis.There is no such thing as blue balls.
     
    avatar
    jlgetch responded:
    Previous poster is WRONG! Blue Balls is a known medical condition (actually termed vasocongestion in the testicles and prostate ). For more information on the condition, see Discovery Health (http://health.howstuffworks.com/sexual-health/male-reproductive-system/blue-balls-dictionary.htm ) for a good explanation in layman's terms.
    The only known resolution is to have sexual release (intercourse or masturbation to climax/orgasm). Otherwise, avoid all sexual stimulation.


    Helpful Tips

    Be the first to post a Tip!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.